# SDR SWAA011988

- Difficulty date: July 13, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N673AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23251
- Aircraft time: 49,632 hours, 44,498 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Stiffener
- Part number: BAC1503
- Condition: Cracked
- Location: Main Wheel Well
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND MLG WHEEL WELL BULKHEAD VERTICAL STIFFENER CRACKED AT BS 663, RBL 6.5.                            REPAIRED STIFFENER PER SWA RA.
